Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 65, NWS Shreveport, LA

April 2, 2017Columbia County, Union County, Arkansas; 7 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 2, 2017, 3:20 PM CDT for Columbia County, Union County, Arkansas; 7 parishes in Louisiana. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2017, 3:20 PM CDT (20:20 UTC)
Expired
Apr 2, 2017, 4:15 PM CDT
In force
55 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Columbia County, AR, Union County, AR, Bienville Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 136 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 3:25 PM CDTTSTM WND DMGRuston, LATREE BLOWN DOWN ONTO HOUSE. TREES AND POWER LINES DOWN ACROSS THE COUNTY.
Apr 2, 3:30 PM CDTTSTM WND DMG8 Sse Downsville, LASONIC RESTAURANT SIGN BLOWN DOWN.
Apr 2, 4:20 PM CDTTSTM WND DMGMonroe, LATREES DOWN ALL ACROSS MONROE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 10:39 AM CDTTornado WatchSPC5 hr
Apr 2, 1:34 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 8.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2017-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2017-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-354 J/kg
Mixed-layer LCL
1030 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

682 
WUUS54 KSHV 022020
SVRSHV
ARC027-139-LAC013-021-027-049-061-073-111-022115-
/O.NEW.KSHV.SV.W.0065.170402T2020Z-170402T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
320 PM CDT SUN APR 2 2017

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Union County in south central Arkansas...
  Southeastern Columbia County in southwestern Arkansas...
  Northern Caldwell Parish in north central Louisiana...
  Jackson Parish in north central Louisiana...
  Union Parish in north central Louisiana...
  Ouachita Parish in north central Louisiana...
  Bienville Parish in northwestern Louisiana...
  Claiborne Parish in northwestern Louisiana...
  Lincoln Parish in north central Louisiana...

* Until 415 PM CDT

* At 319 PM CDT, severe thunderstorms were located along a line
  extending from near Macedonia to near Atlanta to 7 miles east of
  Homer to near Arcadia to 16 miles southeast of Ringgold, moving
  east at 60 mph.

  HAZARD...70 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations impacted include...
  Monroe, Ruston, El Dorado, Claiborne, West Monroe, Grambling,
  Jonesboro, Homer, Norphlet, Huttig, Junction City, Swartz,
  Brownsville-Bawcom, Brownsville-Bawcomville, Farmerville, Richwood,
  Arcadia, Haynesville, Bernice and Sterlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 600 PM CDT for northwestern
Louisiana. A tornado watch also remains in effect until 900 PM CDT
for north central and northwestern Louisiana.

LAT...LON 3228 9203 3227 9199 3213 9197 3215 9319
      3245 9324 3248 9315 3271 9319 3272 9324
      3323 9329 3335 9253 3327 9244 3330 9235
      3325 9223 3316 9217 3316 9211 3310 9214
      3301 9207 3271 9206 3266 9191 3251 9190
TIME...MOT...LOC 2019Z 260DEG 53KT 3317 9323 3302 9305 3281 9294 3247
9296 3216 9307

HAIL...1.00IN
WIND...70MPH
 
$$

12
1 follow-up statement
429 
WWUS54 KSHV 022044
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
344 PM CDT SUN APR 2 2017

ARC027-LAC027-022054-
/O.CAN.KSHV.SV.W.0065.000000T0000Z-170402T2115Z/
Columbia AR-Claiborne LA-
344 PM CDT SUN APR 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLUMBIA COUNTY
IN SOUTHWESTERN ARKANSAS AND CLAIBORNE PARISHES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 900 PM CDT for north central
and northwestern Louisiana.

LAT...LON 3228 9203 3227 9199 3213 9197 3215 9315
      3252 9283 3274 9269 3300 9269 3328 9297
      3335 9253 3327 9244 3330 9235 3325 9223
      3316 9217 3316 9211 3310 9214 3301 9207
      3271 9206 3266 9191 3251 9190
TIME...MOT...LOC 2044Z 260DEG 53KT 3323 9281 3308 9263 3287 9252 3253
9254 3222 9265

$$

ARC139-LAC013-021-049-061-073-111-022115-
/O.CON.KSHV.SV.W.0065.000000T0000Z-170402T2115Z/
Union AR-Caldwell LA-Jackson LA-Union LA-Ouachita LA-Bienville LA-
Lincoln LA-
344 PM CDT SUN APR 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR UNION COUNTY...NORTHERN CALDWELL...JACKSON...UNION...OUACHITA...
SOUTHEASTERN BIENVILLE AND LINCOLN PARISHES...

At 344 PM CDT, severe thunderstorms were located along a line
extending from near Lisbon to 6 miles northeast of Junction City to 6
miles east of Cooley to near Ruston to near Jonesboro, moving east at
60 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Monroe, Ruston, El Dorado, Claiborne, West Monroe, Grambling,
Jonesboro, Norphlet, Huttig, Junction City, Swartz,
Brownsville-Bawcom, Brownsville-Bawcomville, Farmerville, Richwood,
Bernice, Sterlington, Strong, Calion and Wesson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM CDT for north central
and northwestern Louisiana.

LAT...LON 3228 9203 3227 9199 3213 9197 3215 9315
      3252 9283 3274 9269 3300 9269 3328 9297
      3335 9253 3327 9244 3330 9235 3325 9223
      3316 9217 3316 9211 3310 9214 3301 9207
      3271 9206 3266 9191 3251 9190
TIME...MOT...LOC 2044Z 260DEG 53KT 3323 9281 3308 9263 3287 9252 3253
9254 3222 9265

HAIL...1.00IN
WIND...70MPH
 
$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 2:39 PM CDT, 41 minutes earlier.

Area forecast discussion, Apr 2, 2:39 PM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
239 PM CDT Sun Apr 2 2017

.AVIATION...
For the 02/18Z terminal forecast, will prevail IFR/MVFR flight
categories through the end of the period, and for the afternoon
and into the evening include showers and thunderstorms prevailing
or tempo/d. Storms look to end before 03/06Z with possible
showers into the hours mainly over the N LA and S Central Ar
sites. VFR will return after the end of the forecast period.
Surface winds will be South to Southeast 10 to 20 knots with
higher gusts especially in and near thunderstorms, shifting to
the Southwest and West with frontal passage overnight. /06/

&&

.PREV DISCUSSION... /issued 204 PM CDT Sun Apr 2 2017/

DISCUSSION...
PDS TOR WATCH has been issued until 9 pm for most of north LA and
east Texas lakes. Rotating storm trend continues on uptick across
that area

PREV DISCUSSION... /issued 1107 AM CDT Sun Apr 2 2017/

DISCUSSION...
Tor watch issued for area until 7 pm, basically along and south
of I-20. SPC has also upgraded a portion of this area to high risk
for svr wx as well. As evident from looking at SHV 12z raob which
was not even indicative of tstms due to lack of instability and
moisture, and current widespread stg/svr storms in area attm, this
event is rapidly unfolding. LCH 12z sounding does show a blend of
stg instability and very high low lvl shear, which has translated
nwd with advancing warm front. Dewpoints have risen into upper
60s south and still upper 50s north. SE winds over gulf sustained
25 kts thus moisture advection will continue. Rain totals already
one to two inches east TX and nw LA with a lot more rainfall come,
likely verifying flash flood watch in effect thru the
overnight. /VII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  75  61  77  56 / 100  90  30   0
MLU  79  66  79  56 /  80  90  40   0
DEQ  70  57  73  51 /  90  90  40   0
TXK  71  59  73  54 /  90  90  40   0
ELD  73  62  75  54 /  80  90  40  10
TYR  75  58  77  56 / 100  70  20   0
GGG  74  58  77  56 / 100  70  20   0
LFK  78  59  82  57 / 100  70  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...Flash Flood Watch through Monday morning for LAZ001>006-010>014-
     017>022.

OK...None.
TX...Flash Flood Watch through Monday morning for TXZ124>126-136>138-
     149>153-165>167.

&&

06/12
Hazardous weather outlook, Apr 2, 2:16 PM CDT, 1 hour 4 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
216 PM CDT Sun Apr 2 2017

LAZ001>004-TXZ136>138-149>151-031930-
Caddo-Bossier-Webster-Claiborne-Smith-Gregg-Harrison-Cherokee-
Rusk-Panola-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of northwest
Louisiana and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

...TORNADO WATCH IN EFFECT UNTIL 6 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY MORNING...

There is a moderate to high risk of severe thunderstorms this
afternoon and tonight. Multiple rounds of supercell thunderstorms
are expected to develop this afternoon and evening. Strong to
violent Tornadoes, damaging winds, large hail, and very frequent
cloud to ground lightning, are all possible.

These thunderstorms may also produce very high rainfall rates
during a short amount time. This could result in localized
rainfall amounts of 4 inches or more, which could lead to flash
flooding. Therefore, a Flash Flood Watch is in effect.

The severe weather and flooding threat will diminish from west to
east after midnight through sunrise Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed for a large portion of
this afternoon into the overnight hours.

ARZ059>061-070>073-TXZ096-097-108>112-031930-
Little River-Hempstead-Nevada-Miller-Lafayette-Columbia-Union-
Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of south central
Arkansas...southwest Arkansas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

This is an Enhanced Risk of severe thunderstorms across portions
of southwest Arkansas and extreme northeast Texas. Multiple
rounds of strong to severe thunderstorms are expected to develop
this afternoon and evening. Damaging winds and large hail are
possible in stronger storms, along with a possible increased
threat of tornadoes as the day progresses. Very heavy rainfall may
also result in ponding of water on roadways and in low lying
areas.

The severe weather threat will diminish from west to east after
midnight through sunrise Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed later this afternoon into
into the overnight hours.

ARZ050-051-OKZ077-031930-
Sevier-Howard-McCurtain-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of southwest
Arkansas and southeast Oklahoma.

.DAY ONE...This Afternoon and Tonight...

This is a Slight Risk of severe thunderstorms across Southeast
Oklahoma and adjacent portions of extreme Southwest Arkansas today
through early Monday morning. Damaging winds and large hail are
possible in stronger storms later into the afternoon, along with
a possible increased threat of tornadoes by evening. Very heavy
rainfall may also result in ponding of water on roadways and in
low lying areas.

The severe weather threat will diminish from west to east after
midnight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may possibly be needed late this afternoon into
the overnight hours.

TXZ124>126-031930-
Wood-Upshur-Marion-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of northeast
Texas.

.DAY ONE...This Afternoon and Tonight...

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY MORNING...

There is an enhanced risk of severe thunderstorms this afternoon
and evening for the area. Multiple rounds of supercell
thunderstorms are expected to develop. Damaging winds and large hail are
possible in stronger storms, along with a possible increased
threat of tornadoes as the day progresses.

These thunderstorms may also produce very high rainfall rates
during a short amount time. This could result in localized
rainfall amounts of 4 inches or more, which could lead to flash
flooding. Therefore, a Flash Flood Watch is in effect.

The severe weather and flooding threat will diminish from west to
east after midnight through sunrise Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this morning through the
overnight hours.

LAZ005-006-010>014-017>022-TXZ152-153-165>167-031930-
Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-Nacogdoches-Shelby-
Angelina-San Augustine-
216 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of north central
Louisiana...northwest Louisiana and east Texas.

.DAY ONE...This Afternoon and Tonight...

...PARTICULAR DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 9
PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY MORNING...

There is a high risk of severe thunderstorms this afternoon and
tonight. Multiple rounds of supercell thunderstorms are expected
to develop this afternoon and evening. Strong to violent
Tornadoes, damaging winds, large hail, and very frequent cloud to
ground lightning, are all possible.

These thunderstorms may also produce very high rainfall rates
during a short amount time. This could result in localized
rainfall amounts of 4 inches or more, which could lead to flash
flooding. Therefore, a Flash Flood Watch is in effect.

The severe weather and flooding threat will diminish from west to
east after midnight through sunrise Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms may linger across portions of the area during the
day Monday, but severe weather is not anticipated after sunrise
Monday morning.

Thunderstorms will be possible late Tuesday and into Wednesday as
another upper trough and cold front move across the Southern
Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed for a large portion of
this afternoon into the overnight hours.

VII

In the hours before

Local storm report, Apr 2, 2:01 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
201 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     HAIL             GARY CITY               32.03N 94.37W
04/02/2017  M1.00 INCH       PANOLA             TX   PUBLIC

            .

&&

20
Local storm report, Apr 2, 2:41 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
241 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     3 ENE CARTHAGE          32.17N 94.30W
04/02/2017                   PANOLA             TX   LAW ENFORCEMENT

            HANGER BLOWN DOWN.

&&

AS
Local storm report, Apr 2, 2:45 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
245 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     CARTHAGE                32.15N 94.34W
04/02/2017                   PANOLA             TX   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

&&

AS
Local storm report, Apr 2, 2:51 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
251 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     GLADEWATER              32.54N 94.95W
04/02/2017                   GREGG              TX   PUBLIC

            SNAPPED TREE FELL ON BARN.

&&

AS
Local storm report, Apr 2, 3:03 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
303 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     TSTM WND DMG     5 NNW GARY CITY         32.09N 94.41W
04/02/2017                   PANOLA             TX   PUBLIC

            PUBLIC REPORTS RIPPED OFF ROOF, DAMAGED
            HORSE BARN, PULLED POWER LINES, AND SNAPPED
            TREES 5 MILES EAST OF CLAYTON,TX.

&&

20
Local storm report, Apr 2, 3:06 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
306 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     HEAVY RAIN       SHREVEPORT              32.47N 93.80W
04/02/2017  M3.49 INCH       CADDO              LA   BROADCAST MEDIA

            LOCAL TV WEATHER SPOTTER. AMOUNT MEASURED SO
            FAR TODAY.

&&

AS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 10:37 AM CDTSpecial Weather StatementSHVLafayette38 min
Apr 2, 1:42 PM CDTRiver Flood WarningSHVColumbia19 days
Apr 2, 1:50 PM CDTSevere Thunderstorm WarningSHVColumbia, Union40 min
Apr 2, 4:14 PM CDTSevere Thunderstorm WarningSHVUnion29 min
Apr 2, 4:30 AM CDTFlash Flood WatchSHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more23 hr
Apr 2, 9:31 AM CDTSpecial Weather StatementSHVDe Soto, Red River44 min
Apr 2, 9:48 AM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Red River, Webster42 min
Apr 2, 11:34 AM CDTSevere Thunderstorm WarningSHVCaddo, De Soto, Sabine56 min
Apr 2, 11:41 AM CDTTornado WarningSHVDe Soto, Sabine49 min
Apr 2, 11:56 AM CDTTornado Warning Tornado observedSHVDe Soto49 min
Apr 2, 12:12 PM CDTSevere Thunderstorm WarningSHVCaldwell, Ouachita63 min
Apr 2, 12:29 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto, Webster18 min
Apr 2, 1:02 PM CDTTornado WarningSHVCaddo, De Soto43 min
Apr 2, 1:41 PM CDTRiver Flood WarningSHVBossier, Webster45 hr
Apr 2, 1:44 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto, Red River61 min
Apr 2, 1:52 PM CDTSevere Thunderstorm WarningSHVCaddo, De Soto, Sabine53 min
Apr 2, 1:53 PM CDTTornado WarningSHVGrant, Natchitoches, Winn27 min
Apr 2, 2:18 PM CDTSevere Thunderstorm WarningSHVCaldwell, Ouachita24 min
Apr 2, 2:29 PM CDTTornado WarningSHVGrant, LaSalle46 min
Apr 2, 2:37 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Red River and 1 more53 min
Apr 2, 2:41 PM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine64 min
Apr 2, 3:02 PM CDTTornado Warning Tornado observedSHVLaSalle43 min
Apr 2, 3:05 PM CDTTornado WarningSHVNatchitoches, Sabine40 min
Apr 2, 3:15 PM CDTAreal Flood WarningSHVBossier, Caddo3 hr
Apr 2, 3:32 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn20 min
Apr 2, 3:36 PM CDTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Natchitoches, Red River, Winn39 min
Apr 2, 3:40 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle30 min
Apr 2, 3:46 PM CDTTornado WarningSHVGrant, LaSalle18 min
Apr 2, 3:49 PM CDTTornado WarningSHVCaldwell41 min
Apr 2, 3:51 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle, Winn34 min
Apr 2, 3:58 PM CDTTornado WarningSHVCaldwell, Grant, Winn17 min
Apr 2, 4:02 PM CDTTornado Warning EmergencyConsiderable damage threatSHVCaldwell, LaSalle43 min
Apr 2, 4:04 PM CDTTornado WarningSHVGrant, Natchitoches, Winn41 min
Apr 2, 4:12 PM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Grant, Jackson, LaSalle, Natchitoches and 1 more78 min
Apr 2, 4:58 PM CDTTornado WarningSHVCaldwell, LaSalle, Winn47 min
Apr 2, 5:13 PM CDTFlash Flood WarningSHVCaldwell, Grant, LaSalle, Natchitoches, Sabine, Winn10 hr
Apr 2, 5:45 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle, Natchitoches60 min
Apr 2, 5:50 PM CDTTornado WarningSHVGrant, LaSalle40 min
Apr 2, 6:15 PM CDTSevere Thunderstorm WarningSHVLaSalle46 min
Apr 2, 6:40 PM CDTSevere Thunderstorm WarningSHVGrant50 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.